# SDR 2004UALA00469

- Difficulty date: May 13, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 40,087 hours, 14,649 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE HAS 2 DENTS FWD DOOR 2L.  MAJOR REPAIR ACCOMPLISHED.  JETWAY DAMAGE.  SKIN REPAIR DOUBLERS INSTALLED.
